Vol. 1, No. 4, 1951

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 289: 1
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Applications of the theory of quadratic forms in Hilbert space to the calculus of variations

Magnus R. Hestenes

Vol. 1 (1951), No. 4, 525–581
Mathematical Subject Classification
Primary: 49.0X
Milestones
Received: 2 February 1951
Published: 1 December 1951
Authors
Magnus R. Hestenes